• Title of article

    Orthogonality of analytic polynomials: a little step further

  • Author/Authors

    Szafraniec، نويسنده , , Franciszek Hugon Szafraniec، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    11
  • From page
    343
  • To page
    353
  • Abstract
    From the constellation mentioned in Jones and Njåstad (J. Comput. Appl. Math. 105 (1999) 51–91) we have chosen orthogonality of polynomials and moment problems enriching them with operator theory apparatus. Thus this essay resumes the theme of Szafraniec (J. Comput. Appl. Math. 49 (1993) 255) and culminates in updating it with the results of Stochel and Szafraniec (J. Funct. Anal. 159 (1998) 432).
  • Keywords
    Complex moment problem , positive definiteness , Hessenberg matrix , Subnormal operator , Analytic polynomials , Recurrence relation
  • Journal title
    Journal of Computational and Applied Mathematics
  • Serial Year
    2005
  • Journal title
    Journal of Computational and Applied Mathematics
  • Record number

    1552946